# SDR ASAA0640166

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR BEAM.
